# SDR SWIA201435941

- Difficulty date: January 5, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002C10
- Aircraft serial: 7510
- Aircraft time: 32,479 hours, 28,436 cycles
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Broken
- Location: Lt Throttle
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LT THRUST LEVER UNRESPONSIVE, PERFORMED QRH PROCEDURE & SHUTDOWN LT ENG.  FLT 2901 REPLACED BROKEN LT ENG THROTTLE CONTROL CABLE IAW AMM.
